# SDR SWAA961291

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 298 FWD GALLEY DOORWAY FWD CUTOUT FRAME CRACKED AT WL 260.  REPLACED DAMAGED SECTION PER BOEING SRM.
